RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2012, том 3, номер 2, страницы 31–52 (Mi emj85)  

Trigonometric series with lacunary-monotone coefficients

M. I. Dyachenkoa, S. Tikhonovbc

a M. V. Lomonosov Moscow State University, Moscow, Russia
b Centre de Recerca Matemàtica, Barcelona, Spain
c ICREA, Barcelona, Spain

Аннотация: In this paper we study multiple trigonometric series with lacunary-monotone coefficients. We obtain necessary and sufficient conditions for the sum of such series to belong to $L_p$, $1<p\le\infty$ and the generalized Lipschitz spaces (Nikol'skii spaces).

Ключевые слова и фразы: multiple trigonometric series, lacunary-monotone coefficients, Lipschitz and Nikol’skii spaces.

Полный текст: PDF файл (451 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 42B05, 41A25, 42B35
Поступила в редакцию: 13.01.2012
Язык публикации: английский

Образец цитирования: M. I. Dyachenko, S. Tikhonov, “Trigonometric series with lacunary-monotone coefficients”, Eurasian Math. J., 3:2 (2012), 31–52

Цитирование в формате AMSBIB
\RBibitem{DyaTik12}
\by M.~I.~Dyachenko, S.~Tikhonov
\paper Trigonometric series with lacunary-monotone coefficients
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 2
\pages 31--52
\mathnet{http://mi.mathnet.ru/emj85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024119}
\zmath{https://zbmath.org/?q=an:1266.42014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj85
  • http://mi.mathnet.ru/rus/emj/v3/i2/p31

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:307
    Полный текст:140
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019